# SDR SWAA2023090587012

- Difficulty date: August 8, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 51,287 hours, 30,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK BS 747 AND RBL 13.84 WL 152 AT AFT CARGO COMPARTMENT 2023-491789<[01] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00MPECR WHERE REPAIR WAS PERFORMED. SEE INDIVIDUAL SIGN OFF BELOW;[02] FAULT RESOLVED ON OTHER FAULT SEE TTG8Q00MPECR
